Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Table Errata


Journal: Math. Comp. 19 (1965), 174-175
DOI: https://doi.org/10.1090/S0025-5718-65-99955-2
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Math. Comp., v. 18, 1964, p. 509, RMT 65. MR 0169406 (29:6656)
  • [1] A. Fletcher, J. C. P. Miller, L. Rosenhead & L. J. Comrie, An Index of Mathematical Tables, 2nd ed., Addison-Wesley, Reading, Mass., 1962, v. 2, p. 887-888. MR 0142796 (26:365a)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-65-99955-2
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society